RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 63(105), Number 2, Pages 238–264 (Mi msb4409)  

This article is cited in 6 scientific papers (total in 6 papers)

The first boundary-value problem for a class of hypoelliptic equations

V. P. Mikhailov


Full text: PDF file (2259 kB)

Bibliographic databases:
Received: 18.06.1962

Citation: V. P. Mikhailov, “The first boundary-value problem for a class of hypoelliptic equations”, Mat. Sb. (N.S.), 63(105):2 (1964), 238–264

Citation in format AMSBIB
\Bibitem{Mik64}
\by V.~P.~Mikhailov
\paper The first boundary-value problem for a class of hypoelliptic equations
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 63(105)
\issue 2
\pages 238--264
\mathnet{http://mi.mathnet.ru/msb4409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=163066}
\zmath{https://zbmath.org/?q=an:0116.30204}


Linking options:
  • http://mi.mathnet.ru/eng/msb4409
  • http://mi.mathnet.ru/eng/msb/v105/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “On an abstract theorem and its applications to boundary value problems for nonclassical equations”, Math. USSR-Sb., 8:1 (1969), 87–113  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Dubinskii, “On some differential-operator equations of arbitrary order”, Math. USSR-Sb., 19:1 (1973), 1–21  mathnet  crossref  mathscinet  zmath
    3. Egorov I., “Boundary-Problem for One High-Order Equation with Changing Time Direction”, 303, no. 6, 1988, 1301–1304  isi
    4. L. M. Kozhevnikova, “Anisotropic classes of uniqueness of the solution of the Dirichlet problem for quasi-elliptic equations”, Izv. Math., 70:6 (2006), 1165–1200  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. L. M. Kozhevnikova, “Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains”, Sb. Math., 199:8 (2008), 1169–1200  mathnet  crossref  crossref  mathscinet  isi  elib
    6. I. M. Bikkulov, F. Kh. Mukminov, “Klassy edinstvennosti resheniya zadachi Rikke dlya ellipticheskikh uravnenii chetvertogo i shestogo poryadkov”, Ufimsk. matem. zhurn., 2:1 (2010), 35–51  mathnet  zmath  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:164
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019